Anti Depressants ! Venlor - Good Or Bad?

7

7 Answers

Ian John Profile
Ian John answered
Antidepressants are sometimes necessary when a person is suffering from depression. Depression is actually a more common issue than you might think in the modern day and doctors use a range of different treatments to help people that suffer from the problem. As well as psychiatry and counseling, antidepressants are sometimes necessary to ensure that a person can remain happy and healthy.

These antidepressants increase the amount of neurotransmitters within the brain. Serotonin is a chemical that is produced by the brain and it works as a neurotransmitter. The chemical is incredibly important in the body for normal brain function and many scientists believe that the chemical plays a pivotal role in mood and happiness. A lack of this chemical can lead to the feeling of sadness, hopelessness and apathy, and hence antidepressants change the amount in the brain to make a person feel more 'normal'. The drugs also slow down the rate at which serotonin is removed from the brain, meaning more of it stays there for longer, leading to moods that are more balanced.

If you suffer from severe depression then it is unquestionable that antidepressants can make you a happier person and improve your quality of life. Whilst many professionals do not use this medication as the only form of treatment, there is no doubt about their ability to affect the happiness of an individual. This is because the brain retains serotonin, and your moods changes when the amount is changed in your brain. So not only can antidepressants help keep you mentally well, they can also keep your body running the way that it should.

If you want to discuss these kinds of drugs with your doctor then make an appointment with them today. They will be able to provide you with plenty of information.
Anonymous Profile
Anonymous answered
Hi yeah all Venlor users,
For the newbies, stick with it, I know the sid-effects are terrible, but if you stick with it it's all worthwhile.

I tried nearly everything: Aropax, Prozac, Trepiline, Ativan, Lilly Fluox, Cipralex and so one. Currently on Venlor 150mg for 10 weeks and it changed my life when I was starting to give up hope. Good Luck
Anonymous Profile
Anonymous answered
This is mad, I wrote a really cool piece about my dealing s with Venlor and it never posted! HELLO FATE. Ok this is what I had to say: I started taking Venlor, what 3 months ago...Ok I lie, about 2.5 months. Initially I felt messed-up, weird, anxious, socially despondent, like I wanted to crawl out of my skin. In an odd way like I'd just popped a thinz or eet-less or something, but not as severe. This lasted for, about six days, maybe more, maybe slightly less, I forget and in it's place was a subtle calm. I have had an explosive temper since I was born and that is no joke. However, promptly after the first week of taking Venlor, my angry subsided, sure I went through the motions of getting angry, shouting, having tantrums (kinda) but my heart wasn't in it. It was more out of habit, like you'd have a smoke with a cup of coffee even though you really didn't want to smoke. I high fived myself. Breakthrough-here I come! Now this didn't stop my fighting with people and I came to the conclusion that maybe the anger wasn't always and only me, maybe getting cross is normal...? Maybe or maybe I am as screwed up as I have been told I am FYI-apparently people with bpd are delusional and narcissistic). Anyway. Along with a dulled temper came other dulled feelings, I didn't feel happy, sad, excited, scared. I felt...Um nothing. I didn't even feel hungry (hooray if you're trying to diet, I suppose). Oh and I didn't and haven't even felt like having sex since starting Venlor. Which would be great if I were single. I am so off sex that my sister started talking about penises the other day and normally I would have been sucked into that perverse conversation, like a fly to poop, but nadda, nothing, I felt quite ill actually. Now I ramble. I have passed the early stages, the side effects and all I am left with is no libido and a dimmer switch on my feelings. I am not entirely convinced (the again people, like me, who are bi-polar say these things to get off meds-this whole concept is slightly mad. Mad, ha ha excuse the pun). All in all, they are pretty nifty but on a personal, relationship level they aren't exactly cupid. It's a catch 22. I guess you have to decide just how 'sick' you are (and yes I can say sick, I have been diagnosed as such and no the diagnostic label never quite leaves you-and yes I am being sarcastic-wonder if they make a pill for that too?). But yeah, so far so good. Here's to being optimistic. Cheers x
Lily James Profile
Lily James answered

Venlor-XR is actually a major antidepressant which is recommended by doctor such as Depressive disorder generalized anxiety, Social Anxiety disorder, panic disorder etc.

The side effects of this drug include the following:

- Stomach Upset
- headaches
- excitement or anxiety
- insomnia
- weakness
- drowsiness,
- changes in appetite

However, whatever the side effects may be, it must continue with it. The anxiety experienced as a side effect of this drug is completely temporary.  Since the aim is treatment of a mental disorder, the temporary anxiety is acceptable.

All in all it is a great drug. It has made life easier for many.
Anonymous Profile
Anonymous answered
Can I take a natural anti depressent like 5HTP together with
Venlor as the Venlor takes a few weeks to kick in ???
Anonymous Profile
Anonymous answered
Usually the antidepressant increases the symptoms initially in an effort to create a balance within your own system.

If you are able to you should combine the medication treatment with psychotherapy which has the greatest success - if you are able to account for the underlying problem then the medication should not be required for the rest of your life - it would simply be temporary depending upon the severity of your anxiety.

You are normal, anxiety and anxiety disorders are common and treatable.

Hope that helps, all the best and try stay on the medication at least for the a couple of weeks. (usually takes that amount of time, depending upon the drug and your system)

Answer Question

Anonymous